Relationships in Remarried Families
Bibliographic Data
| ID | 11972186 |
|---|---|
| Authors | Charles Hobart (corresponding author) |
| Year | 1988 |
| Volume | 13 |
| Issue | 3 |
| Pages | 261-261 |
| Publication date | 1988-01-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | The Canadian Journal of Sociology (JOURNAL) |
| Journal identifiers | ISSN: 0318-6431 • E-ISSN: 1710-1123 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/3340855 |
| OpenAlex | W2797760516 |
| Language | EN |
| Citations received | 1 |
| References cited | 2 |
| Citations per year | 0.03 |
|---|---|
| Citation span | 1997 - 1997 (1) |
| Highly cited | No |